MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX? PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752630
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a ureteral calculi procedure.During unpacking, it was found that one end of the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.Picture provided by the customer showed that the coil and a part of the stent shaft was fractured.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this percuflex plus ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the bladder coil was detached, and an additional segment of the bladder coil was missing since the detached piece was not returned.Media analysis showed that the bladder coil was detached.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, the reported allegation of stent shaft break was not confirmed.It is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent could get detached/separated during the preparation affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
PERCUFLEX? PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23618854
Report Number2124215-2025-85491
Device Sequence Number18653266
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public(01)08714729041184(17)270827(10)34724811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752630
Device Catalogue NumberM0061752630
Device Lot Number0034724811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight75 KG